Soit X un espace de Hausdorff et τ une involution topologique sur X. Soit
Let X be a compact Hausdorff space and τ a topological involution on X. Let
Accepté le :
Publié le :
@article{CRMATH_2011__349_7-8_391_0, author = {Mortini, Raymond and No\"el, J\'er\^ome}, title = {The absolute stable rank of $ C(X,\tau )$}, journal = {Comptes Rendus. Math\'ematique}, pages = {391--394}, publisher = {Elsevier}, volume = {349}, number = {7-8}, year = {2011}, doi = {10.1016/j.crma.2011.03.004}, language = {en}, url = {https://www.numdam.org/articles/10.1016/j.crma.2011.03.004/} }
TY - JOUR AU - Mortini, Raymond AU - Noël, Jérôme TI - The absolute stable rank of $ C(X,\tau )$ JO - Comptes Rendus. Mathématique PY - 2011 SP - 391 EP - 394 VL - 349 IS - 7-8 PB - Elsevier UR - https://www.numdam.org/articles/10.1016/j.crma.2011.03.004/ DO - 10.1016/j.crma.2011.03.004 LA - en ID - CRMATH_2011__349_7-8_391_0 ER -
%0 Journal Article %A Mortini, Raymond %A Noël, Jérôme %T The absolute stable rank of $ C(X,\tau )$ %J Comptes Rendus. Mathématique %D 2011 %P 391-394 %V 349 %N 7-8 %I Elsevier %U https://www.numdam.org/articles/10.1016/j.crma.2011.03.004/ %R 10.1016/j.crma.2011.03.004 %G en %F CRMATH_2011__349_7-8_391_0
Mortini, Raymond; Noël, Jérôme. The absolute stable rank of $ C(X,\tau )$. Comptes Rendus. Mathématique, Tome 349 (2011) no. 7-8, pp. 391-394. doi : 10.1016/j.crma.2011.03.004. https://www.numdam.org/articles/10.1016/j.crma.2011.03.004/
[1] K-theory and stable algebra, Publ. Math. IHES, Volume 22 (1964), pp. 5-60
[2] Real Function Algebras, Marcel Dekker, New York, 1992
[3] Absolute stable rank and Witt cancellation for noncommutative rings, Invent. Math., Volume 91 (1988), pp. 525-542
[4] R. Mortini, R. Rupp, Approximation by invertible elements and the generalized E-stable rank for
[5] R. Mortini, R. Rupp, Stable ranks for the real function algebra
[6] Dimension and stable rank in the K-theory of
[7] On the absolute stable range of rings of continuous functions, Contemp. Math., Volume 55 (1986), pp. 689-692
[8] Stable rank of rings and dimensionality of topological spaces, Funct. Anal. Appl., Volume 5 (1971), pp. 102-110 translation from Funkts. Anal. Prilozh. 5 (2) (1971) 17–27
Cité par Sources :